# SDR AWXA0001631

- Difficulty date: April 23, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 51,506 hours, 32,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812186
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 993 RBL 17 FLOOR SUPPORT UPPER CAP CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT IAW B737-300 SRM 53-60-51 PG 108-114 AND 51-40-08 PG 1-6.
